# SDR USAA2010051390957

- Difficulty date: April 24, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D5463005220200
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - MAJOR REPAIR - CORROSION ON LOWER SPIGOT FITTING AT RIGHT PYLON ENG NR 2.  REPLACED LOWER SPIGOT FITTING AT RIGHT PYLON ENG NR 2 IAW A320 SRM 54-51-12.
